# SDR USAA2009011690082

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 37,208 hours, 5,381 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 323169B02R00
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - LEVEL 2 CORROSION ON RIGHT MAIN LANDING GEAR PINTLE PIN & CAD PLATING IS WORN.  REPLACED RIGHT MAIN LANDING GEAR PINTLE PIN IAW US AIRWAYS TASK CARD 33L74032001.
